# SDR SWAA2024090316270

- Difficulty date: July 24, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H O/W EMERGENCY EXIT DOOR ESCAPE ROPE IMPROPERLY STOWED<[01] PROPERLY INSTALL R/H EMERGENCY EXIT DOOR ESCAE ROPE AS REF B737-700 AMM 25-61-10-400-802.;[02] VERIFIED INSTALL
